Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fractional differentiation in the self-affine case. III. The density of the Cantor set


Authors: N. Patzschke and M. Zähle
Journal: Proc. Amer. Math. Soc. 117 (1993), 137-144
MSC: Primary 28A75; Secondary 26A33, 60D05
DOI: https://doi.org/10.1090/S0002-9939-1993-1143022-4
MathSciNet review: 1143022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the fractional density of the middle-third Cantor measure explicitly. Its numerical value is 0.62344....


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 26A33, 60D05

Retrieve articles in all journals with MSC: 28A75, 26A33, 60D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1143022-4
Article copyright: © Copyright 1993 American Mathematical Society